# SDR SWAA2025012788285

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,856 hours, 17,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULLNOSE COVE EMERGENCY LIGHT ASSEMBLY CRACKED<[01] UPON FURTHER INVESTIGATION FOUND REPLACED BULLNOSE COVE EMERGENCY LIGHT LENS IS CRACKED.   REPLACED BULLNOSE COVE EMERGENCY LIGHT LENS AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-03-960-803;[02] VERIFIED ACTION 1. JOB COMPLETE.
